If you take a drug/med, it gets in your bloodstream & you throw up, are you throwing it up& does it matter since it's already in your system?
- Diane ALv 73 months agoFavorite Answer
If its absorbed, its absorbed and gone from the stomach to vomit it up. This is why we dont pump stomachs anymore--the absorption is very fast.
- Anonymous3 months ago
Maybe, maybe not. Depends how long after you take it before you hurl.
- 3 months ago
If you should take your prescription and vomit wait till the next time that you're supposed to take the prescription and take the prescription.
If it causes you to vomit again then you need to call the doctor right away and let him know you might be allergic to the medication.
- yLv 73 months ago
Depends on how much has already gotten into your system. Makes it hard to know ones actually dosage if they are having trouble keeping things down.
- How do you think about the answers? You can sign in to vote the answer.
- nineteenthlyLv 73 months ago
Depending on the drug, not if it was more than a few hours ago. If it was more than five hours ago, almost certainly not.
- billrussell42Lv 73 months ago
if it is really in your blood, then vomiting has no effect. But determining that is not trivial.